RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 275–288 (Mi tvp844)  

On multidimensional analogues of the S. N. Bernstein inequalities

A. V. Prokhorov

M. V. Lomonosov Moscow State University

Abstract: In the paper the method proposed in [1] of proving of multidimensional variants of the S. N. Bernstein inequalities is generalized. Instead of the estimate
$$ \mathbf P(|Y_n|\ge r)\le C\exp\{-\frac{r^2}{8e^2L^2}\} \quad C=1+\frac{e^{5/12}}{\pi\sqrt2}\cdot\frac\Lambda{L^2}, $$
where $Y_n$'s are normalized sums of independent identically distributed vectors with the restrictions (0.1), a more precise one is established:
$$ \mathbf P(|Y_n|\ge r)\le C\exp\{-\frac{r^2}{8e^2L^2} \frac{\ln\frac{2L^2}\Lambda}{\ln2}\},\quad C=1+\frac{e^{13/24}}{2\pi}\sum_{s=2}^\infty s^{s/2}(e\ln2)^{-s}\sqrt s $$

A case is considered when it is possible to release from the dependence of the estimate on the dimensionality. It is indicated when the results obtained may be extended to the case of unequally distributed terms. Examples of application of various forms of the inequalities are given.

Full text: PDF file (626 kB)

English version:
Theory of Probability and its Applications, 1967, 13:2, 268–280

Bibliographic databases:

Received: 08.02.1968

Citation: A. V. Prokhorov, “On multidimensional analogues of the S. N. Bernstein inequalities”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 275–288; Theory Probab. Appl., 13:2 (1967), 268–280

Citation in format AMSBIB
\Bibitem{Pro68}
\by A.~V.~Prokhorov
\paper On multidimensional analogues of the S.\,N.~Bernstein inequalities
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 275--288
\mathnet{http://mi.mathnet.ru/tvp844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=231425}
\zmath{https://zbmath.org/?q=an:0169.20904}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 13
\issue 2
\pages 268--280
\crossref{https://doi.org/10.1137/1113030}


Linking options:
  • http://mi.mathnet.ru/eng/tvp844
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:152
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019